# SDR CA100202002

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,707 hours
- Engine: Lyc O540F1B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 107733
- Condition: Broken
- Location: Elt
- Part time: 40 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTENNA WHIP MISSING FROM BASE OF ANTENNA WHEN RETURNING FROM FLIGHT. AFTER INVESTIGATION, CONCLUDED THAT WHIP BROKE DUE TO EXCESSIVE VIBRATION, MAYBE CAUSED BY MAST FAIRING T/E TURBULENT AIR FLOW. THE POSITION OF ANTENNA IS JUST A FEW INCHES AFT OF FAIRING, ON TAILBOOM FAIRING. FOR PICTURES OF INSTALLATION, PLEASE ADVISE WE WILL BE PLEASED TO SEND YOU SOME AT YOUR REQUEST. (TC 20100202002)
